Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 413, NWS Norman, OK

May 27, 2016Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 27, 2016, 12:16 AM CDT for Lincoln County, Oklahoma County, Pottawatomie County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 12:16 AM CDT (05:16 UTC)
Expired
May 27, 2016, 1:00 AM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 27 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 655 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
655 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.1
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

682 
WUUS54 KOUN 270516
SVROUN
OKC081-109-125-270600-
/O.NEW.KOUN.SV.W.0413.160527T0516Z-160527T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1216 AM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 100 AM CDT

* AT 1215 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARRAH...
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN OKLAHOMA CITY...MIDWEST CITY...CHANDLER...CHOCTAW...HARRAH...
  MCLOUD...JONES...NICOMA PARK...PRAGUE...MEEKER...DAVENPORT AND SPARKS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 162 AND 165.
 INTERSTATE 44 BETWEEN MILE MARKERS 168 AND 172.
 INTERSTATE 240 BETWEEN MILE MARKERS 14 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3539 9733 3554 9735 3575 9680 3551 9663
TIME...MOT...LOC 0515Z 243DEG 25KT 3546 9718 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
4 follow-up statements
249 
WWUS54 KOUN 270526
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1226 AM CDT FRI MAY 27 2016

OKC125-270536-
/O.CAN.KOUN.SV.W.0413.000000T0000Z-160527T0600Z/
POTTAWATOMIE OK-
1226 AM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN POTTAWATOMIE
COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3546 9710 3554 9728 3557 9728 3575 9680
      3551 9663
TIME...MOT...LOC 0526Z 248DEG 39KT 3551 9709 

$$

OKC081-109-270600-
/O.CON.KOUN.SV.W.0413.000000T0000Z-160527T0600Z/
OKLAHOMA OK-LINCOLN OK-
1226 AM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EAST CENTRAL OKLAHOMA AND SOUTHERN LINCOLN COUNTIES...

AT 1226 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
HARRAH...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHANDLER...CHOCTAW...HARRAH...JONES...MEEKER...DAVENPORT AND SPARKS. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 168 AND 172.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3546 9710 3554 9728 3557 9728 3575 9680
      3551 9663
TIME...MOT...LOC 0526Z 248DEG 39KT 3551 9709 

HAIL...1.25IN
WIND...60MPH
 
$$

MBS
476 
WWUS54 KOUN 270534
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1234 AM CDT FRI MAY 27 2016

OKC109-270543-
/O.CAN.KOUN.SV.W.0413.000000T0000Z-160527T0600Z/
OKLAHOMA OK-
1234 AM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OKLAHOMA COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF
OKLAHOMA COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3548 9706 3552 9714 3562 9714 3575 9680
      3551 9663
TIME...MOT...LOC 0533Z 244DEG 32KT 3554 9703 

$$

OKC081-270600-
/O.CON.KOUN.SV.W.0413.000000T0000Z-160527T0600Z/
LINCOLN OK-
1234 AM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN LINCOLN COUNTY...

AT 1233 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MEEKER...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHANDLER...MEEKER...DAVENPORT AND SPARKS. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 168 AND 172.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3548 9706 3552 9714 3562 9714 3575 9680
      3551 9663
TIME...MOT...LOC 0533Z 244DEG 32KT 3554 9703 

HAIL...1.25IN
WIND...60MPH
 
$$

MBS
167 
WWUS54 KOUN 270545
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1245 AM CDT FRI MAY 27 2016

OKC081-270600-
/O.CON.KOUN.SV.W.0413.000000T0000Z-160527T0600Z/
LINCOLN OK-
1245 AM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN LINCOLN COUNTY...

AT 1245 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MEEKER...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHANDLER...MEEKER...DAVENPORT AND SPARKS. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 168 AND 172.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3549 9692 3556 9705 3562 9714 3575 9680
      3551 9663
TIME...MOT...LOC 0545Z 243DEG 25KT 3558 9694 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
501 
WWUS54 KOUN 270551
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT FRI MAY 27 2016

OKC081-270601-
/O.EXP.KOUN.SV.W.0413.000000T0000Z-160527T0600Z/
LINCOLN OK-
1251 AM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN COUNTY WILL
EXPIRE AT 100 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3549 9692 3556 9705 3562 9714 3575 9680
      3551 9663
TIME...MOT...LOC 0550Z 243DEG 25KT 3558 9694 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:53 PM CDT, 23 minutes earlier.

Area forecast discussion, May 26, 11:53 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1153 PM CDT THU MAY 26 2016

.DISCUSSION...
thunderstorms are expected to continue to weaken overnight
with decreasing severe potential.

two main clusters of storms near the kansas and oklahoma
state line as well as across central oklahoma will move east over
the next few hours...bringing perhaps some reports of marginally
severe hail near quarter size and a few wind gusts near 60 mph.
heavy rainfall and localized flooding are the bigger concerns with
this activity as it moves east and likely weakens over the next
few hours as it moves into a more stable airmass.

some additional storms may form over western oklahoma and western
north texas late tonight as mid and upper level forcing increases
ahead of an approaching mid/upper low. these storms would have a
low chance of being severe with wind and hail.

it appears the tornado threat has diminished to near zero for the
rest of tonight.

products have been updated.

aviation discussion for the 06z tafs is below.

mbs

&&

.AVIATION...
Have low confidence in the TAFs. Overall...think VFR conditions
will occur.

Some MVFR conditions are possible across the area...mainly
11-16z...but not sure exactly where and when.

Isolated to numerous TSRA will occur across Oklahoma and north
Texas for the next 24 hours. Determining exactly where and when
this activity occurs remain uncertain.

MBS

&&

.PREV DISCUSSION... /issued 947 PM CDT THU MAY 26 2016/

UPDATE...
adjusted rain chances tonight...mainly to increase them in
western oklahoma...and decrease them near and east of i-35.

DISCUSSION...
severe thunderstorms with heavy rainfall will continue tonight
mainly over western oklahoma and western north texas. severe
threat is much lower near and east of i-35 tonight.

latest radars indicated two main clusters of severe storms...
one near woodward and cheyenne...and another near frederick
and vernon. these storms will continue to push east for
the next several hours...but will move into a more capped
and more stable airmass with lower instability across
the central third of oklahoma. overall...think these storms
will weaken over the next few hours.

still think large hail...damaging winds...and very heavy rainfall
are the main hazards with these storms for the next few hours in
western oklahoma and western north texas. tornado risk appears to
be fairly low and only confined to western oklahoma and western
north texas.

products will be updated shortly.

mbs

PREV DISCUSSION... /issued 343 PM CDT THU MAY 26 2016/

DISCUSSION...
With the exception of far northwest Oklahoma, most of the western
third of Oklahoma and adjacent area of northern Texas are clear
to partly cloudy. Weak height falls will overspread the
Panhandles late this afternoon and evening in advance of a trough
over Colorado/New Mexico. At least widely scattered thunderstorms
should develop along and near a dryline in extreme western
Oklahoma/far eastern Texas panhandle. Extreme instability and deep
layer shear will result in supercells capable of producing very
large hail...damaging RFD winds and perhaps tornadoes. With better
forcing compared with the past few days...storms should become
scattered perhaps widespread during the evening and overnight. By
late evening and overnight the main severe weather risk will be
damaging winds and hail.

Most model suggest storms will be ongoing across at least south
central and southeast Oklahoma Friday morning. There should be enough
recovery by Friday afternoon, to see widely scattered severe
storms.

Weak shortwave ridging Friday night through Saturday may provide
a lull in thunderstorm activity as the holiday weekend begins.

Thunderstorm chances will return by Sunday and last through at
least mid week. The overall flow Sunday into Monday will be rather
weak...but moderate to high instability may result in severe
thunderstorms each day.

A weak cold front may move across the Southern Plains Tuesday
into Tuesday night. This may bring some brief relief from rather
high humidity currently in place.

&&

.OUN Watches/Warnings/Advisories...
OK...High Wind Warning until midnight CDT tonight for OKZ023-024-027.

TX...None.
&&

25/17/17
Hazardous weather outlook, May 26, 11:48 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1148 PM CDT THU MAY 26 2016

OKZ004>048-050>052-TXZ083>090-280500-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1148 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...OVERNIGHT...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS INTO FRIDAY MORNING.
SOME OF THE STORMS COULD BECOME STRONG TO SEVERE WITH HAIL UP TO
THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH. HEAVY RAIN
LEADING TO FLASH FLOODING WILL ALSO BE A CONCERN. THE POTENTIAL
FOR SEVERE STORMS WILL DECREASE AFTER 3 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG
TO SEVERE STORMS ARE EXPECTED FOR AT LEAST PORTIONS OF THE AREA
EACH DAY. THE MOST LIKELY AREA FOR SEVERE STORMS FRIDAY WILL BE
ALONG AND SOUTH OF I-40 AND ALONG AND EAST OF I-35.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THROUGH AT LEAST THIS WEEKEND.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 26, 11:16 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1116 PM CDT THU MAY 26 2016

OKZ010-011-015-270445-
MAJOR OK-DEWEY OK-WOODWARD OK-
1116 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAJOR...NORTHEASTERN
DEWEY AND SOUTHEASTERN WOODWARD COUNTIES UNTIL 1145 PM CDT...

AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SEILING...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3639 9863 3639 9859 3618 9848 3616 9854
      3617 9864 3614 9864 3604 9902 3621 9911
      3641 9867
TIME...MOT...LOC 0414Z 246DEG 34KT 3616 9898

..SPEG.
Local storm report, May 26, 11:19 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     4 SW EL RENO            35.49N 98.01W
05/26/2016  M58 MPH          CANADIAN           OK   AWOS

            AT EL RENO REGIONAL AIRPORT

&&

JPIKE
Local storm report, May 26, 11:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1124 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             5 NW CRAWFORD           35.88N 99.86W
05/26/2016  E1.50 INCH       ROGER MILLS        OK   EMERGENCY MNGR

0857 PM     TSTM WND GST     4 W REYDON              35.65N 99.99W
05/26/2016  E60 MPH          ROGER MILLS        OK   EMERGENCY MNGR

0945 PM     HAIL             1 NE ROLL               35.79N 99.70W
05/26/2016  E1.25 INCH       ROGER MILLS        OK   EMERGENCY MNGR

&&

JPIKE
Local storm report, May 26, 11:31 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             1 N ROLL                35.80N 99.71W
05/26/2016  E1.00 INCH       ROGER MILLS        OK   EMERGENCY MNGR

&&

JPIKE
Local storm report, May 26, 11:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1138 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      LAWTON                  34.60N 98.42W
05/26/2016                   COMANCHE           OK   AMATEUR RADIO

            CITY PARK UNDER WATER, UP TO 3 FEET OF STANDING WATER
            REPORTED AT ONE INTERSECTION WITH STRANDED VEHICLE. OTHER
            REPORTS OF FLOODING IN TOWN.

&&

JPIKE
Special weather statement, May 27, 12:10 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT FRI MAY 27 2016

OKZ024>026-028>030-270545-
OKLAHOMA OK-POTTAWATOMIE OK-CANADIAN OK-LINCOLN OK-MCCLAIN OK-
CLEVELAND OK-
1210 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHWESTERN
POTTAWATOMIE...NORTHEASTERN CANADIAN...SOUTHWESTERN LINCOLN...
NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 1245
AM CDT...

AT 1209 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHOCTAW...
MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS 50 TO 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORTHWESTERN NORMAN...EDMOND...MOORE...MIDWEST CITY...DEL
CITY...NEWCASTLE...CHANDLER...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR
ACRES...THE VILLAGE...PIEDMONT...HARRAH...MCLOUD...SPENCER...NICHOLS HILLS
AND JONES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3549 9685 3523 9755 3547 9779 3572 9789
      3573 9677
TIME...MOT...LOC 0508Z 248DEG 31KT 3544 9725

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:04 PM CDTSpecial Weather StatementOUNBeckham26 min
May 26, 7:22 PM CDTSpecial Weather StatementOUNKiowa23 min
May 26, 7:32 PM CDTSevere Thunderstorm WarningOUNBeckham, Dewey, Ellis, Roger Mills43 min
May 26, 7:33 PM CDTSevere Thunderstorm WarningOUNEllis, Harper42 min
May 26, 7:58 PM CDTAreal Flood AdvisoryOUNEllis, Harper3 hr
May 26, 8:10 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods50 min
May 26, 8:13 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward47 min
May 26, 8:15 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills, Woodward45 min
May 26, 8:23 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson52 min
May 26, 8:24 PM CDTTornado WarningOUNEllis36 min
May 26, 8:53 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman52 min
May 26, 8:53 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward40 min
May 26, 8:57 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Major, Woods, Woodward37 min
May 26, 8:58 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Roger Mills, Woodward47 min
May 26, 8:59 PM CDTSevere Thunderstorm WarningOUNGreer, Kiowa31 min
May 26, 9:01 PM CDTTornado WarningOUNEllis, Woodward33 min
May 26, 9:08 PM CDTAreal Flood AdvisoryOUNEllis, Roger Mills, Woodward3 hr
May 26, 9:30 PM CDTTornado WarningOUNRoger Mills30 min
May 26, 9:45 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
May 26, 9:45 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Roger Mills, Woodward45 min
May 26, 9:57 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 26, 9:59 PM CDTTornado WarningOUNEllis, Roger Mills35 min
May 26, 10:14 PM CDTFlash Flood WarningOUNDewey, Ellis, Roger Mills, Woodward4 hr
May 26, 10:29 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Ellis, Major, Roger Mills and 2 more46 min
May 26, 10:33 PM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman3 hr
May 26, 10:34 PM CDTSevere Thunderstorm WarningOUNComanche26 min
May 26, 10:41 PM CDTFlash Flood WarningOUNComanche2 hr
May 26, 10:42 PM CDTHigh Wind WarningOUNCaddo, Canadian, Grady78 min
May 26, 10:44 PM CDTSevere Thunderstorm WarningOUNTillman27 min
May 26, 10:57 PM CDTSpecial Weather StatementOUNGrady33 min
May 26, 11:02 PM CDTSevere Thunderstorm WarningOUNGrady, McClain28 min
May 26, 11:16 PM CDTSpecial Weather StatementOUNMajor29 min
May 26, 11:19 PM CDTSevere Thunderstorm WarningOUNCleveland41 min
May 27, 12:10 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma35 min
May 27, 4:23 AM CDTSpecial Weather StatementOUNCarter, Love67 min
May 27, 4:53 AM CDTAreal Flood AdvisoryOUNCarter, Love37 min
May 27, 5:02 AM CDTSpecial Weather StatementOUNCarter28 min
May 27, 7:32 AM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Love, Murray58 min
May 27, 2:02 PM CDTSpecial Weather StatementOUNGrant28 min
May 27, 2:25 PM CDTSpecial Weather StatementOUNGrant35 min
May 27, 2:56 PM CDTSpecial Weather StatementOUNGrant34 min
May 27, 3:09 PM CDTSevere Thunderstorm WarningOUNGrant51 min
May 27, 3:48 PM CDTAreal Flood AdvisoryOUNGrant117 min
May 27, 3:54 PM CDTSpecial Weather StatementOUNAlfalfa36 min
May 27, 3:57 PM CDTSevere Thunderstorm WarningOUNGrant38 min
May 27, 4:26 PM CDTSpecial Weather StatementOUNComanche34 min
May 27, 4:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady35 min
May 27, 4:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 27, 4:48 PM CDTSevere Thunderstorm WarningOUNGrant42 min
May 27, 4:51 PM CDTSpecial Weather StatementOUNStephens24 min
May 27, 5:15 PM CDTSpecial Weather StatementOUNStephens45 min
May 27, 5:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 27, 5:30 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens45 min
May 27, 5:36 PM CDTSpecial Weather StatementOUNStephens24 min
May 27, 5:40 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens50 min
May 27, 5:45 PM CDTSpecial Weather StatementOUNGrady30 min
May 27, 5:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain44 min
May 27, 5:49 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay41 min
May 27, 6:11 PM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain49 min
May 27, 6:19 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma41 min
May 27, 6:22 PM CDTSevere Thunderstorm WarningOUNGrant, Kay38 min
May 27, 6:27 PM CDTSpecial Weather StatementOUNGarvin, Murray33 min
May 27, 6:35 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma40 min
May 27, 6:43 PM CDTSpecial Weather StatementOUNGarfield32 min
May 27, 6:45 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
May 27, 6:46 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble44 min
May 27, 6:53 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma52 min
May 27, 6:57 PM CDTSpecial Weather StatementOUNGarvin48 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningOUNKay48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.